Generalizations and refinements of a partition theorem of Göllnitz

Krishnaswami Alladi, George E. Andrews, Basil Gordon

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)165-188
Number of pages24
JournalJournal fur die Reine und Angewandte Mathematik
Volume1995
Issue number460
DOIs
StatePublished - Jan 1 1995

Fingerprint

Refinement
Partition
Theorem
Generalization

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{2d6d272e31c74cb3afd79fdc05241235,
title = "Generalizations and refinements of a partition theorem of G{\"o}llnitz",
author = "Krishnaswami Alladi and Andrews, {George E.} and Basil Gordon",
year = "1995",
month = "1",
day = "1",
doi = "10.1515/crll.1995.460.165",
language = "English (US)",
volume = "1995",
pages = "165--188",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "460",

}

Generalizations and refinements of a partition theorem of Göllnitz. / Alladi, Krishnaswami; Andrews, George E.; Gordon, Basil.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1995, No. 460, 01.01.1995, p. 165-188.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Generalizations and refinements of a partition theorem of Göllnitz

AU - Alladi, Krishnaswami

AU - Andrews, George E.

AU - Gordon, Basil

PY - 1995/1/1

Y1 - 1995/1/1

UR - http://www.scopus.com/inward/record.url?scp=0000686589&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000686589&partnerID=8YFLogxK

U2 - 10.1515/crll.1995.460.165

DO - 10.1515/crll.1995.460.165

M3 - Article

AN - SCOPUS:0000686589

VL - 1995

SP - 165

EP - 188

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 460

ER -